Publication
Title
Necklace Lie algebras and noncommutative symplectic geometry
Author
Abstract
Language
English
Source (journal)
Mathematische Zeitschrift. - Berlin
Publication
Berlin : 2002
ISSN
0025-5874
Volume/pages
240:1(2002), p. 141-167
ISI
000176302300008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 03.12.2018
To cite this reference